# SDR JJBA20160224010

- Difficulty date: February 24, 2016
- Submitted: February 25, 2016
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 33,085 hours, 44,950 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT UNDERWING EMER EXIT DOOR WILL NOT OPEN FROM THE OUTSIDE.  CLEANED & LUBRICATED UNDERWING EMER EXIT DOOR.
